# SDR SIMA20150317004

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 37,409 hours, 34,431 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5TH FLOOR PROXIMITY LIGHT CONNECTOR BROKEN.  REPAIRED CONNECTOR ON 5TH FLOOR PROXIMITY EMER LIGHT IAW SWPM 20-21-00 & AMM 33-50-00.  OPERATIONAL CHECKED GOOD.
